MAUDE Adverse Event Report: ABBOTT MEDICAL TENDRIL STS; NO MATCH

ABBOTT MEDICAL TENDRIL STS; NO MATCH
Model Number 2088TC/65
Medical Device Problem Codes Break (1069); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, noise resulting in oversensing causing pacing inhibition was reported on the right ventricular (rv) lead.X-ray imaging was performed; no anomalies were noted.The rv lead was explanted and replaced to resolve this event.After the rv lead was explanted, insulation damage was visually noted on the rv lead.The patient was stable.
 
Additional Manufacturer Narrative
The reported events of insulation damage and noise were confirmed.As received, a complete lead was returned in one piece.Visual examination found one external insulation abrasion breaching the outer insulation and exposing the outer coil caused by friction to the device can at the proximal region.The cause of the reported events was isolated to the exposure of the outer coil in the abrasion zone.

Brand Name
TENDRIL STS
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24998981
Report Number2017865-2026-08107
Device Sequence Number9757303
Product Code NVN
UDI-Device Identifier05414734505055
UDI-Public(01)05414734505055(10)P000205413(17)270630
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2088TC/65
Device Lot NumberP000205413
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown